# SDR AALA201809269001

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 12,248 hours, 4,500 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020702
- Part serial: 3048675000
- Condition: Faulted
- Location: Lt Wing Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FLAPS RETRACTED, THE LEADING EDGE FLAPS TRANSIT AMBER LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH PROCEDURE AND LIGHT STAYED ON WITH THE NR 4 LEADING EDGE FLAPS SHOWING AMBER.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  TROUBLESHOOTING THE LEADING EDGE FLAP LIGHT IAW FIM 27-88-00, VERIFIED HARD FAULT.  REPLACED PROXIMITY SENSOR S175 IAW MM 27-88-11, ALL SYSTEM OPS CHECKED NORMAL.
